# SDR AALA2019032249012

- Difficulty date: August 22, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,161 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5311219820105
- Condition: Corroded
- Location: R1 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R1 DOOR SILL SUPPORT FITTING.  REPLACED THE SUPPORT FITTING IAW SRM 51-42-11.
